BibTeX record journals/tcs/ShoreS92

download as .bib file

@article{DBLP:journals/tcs/ShoreS92,
  author    = {Richard A. Shore and
               Theodore A. Slaman},
  title     = {The p-T Degrees of the Recursive Sets: Lattice Embeddings, Extensions
               of Embeddings and the Two-Quantifier Theory},
  journal   = {Theor. Comput. Sci.},
  volume    = {97},
  number    = {2},
  pages     = {263--284},
  year      = {1992},
  url       = {http://dx.doi.org/10.1016/0304-3975(92)90078-T},
  doi       = {10.1016/0304-3975(92)90078-T},
  timestamp = {Wed, 07 Sep 2011 12:13:20 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/ShoreS92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}